# SDR SWAA113353A

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 51,002 hours, 41,472 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, LT WING NR 3 FLIGHT SPOILER UPPER SKIN DELAMINATED.  REMOVED AND REPLACED SPOILER PER AMM.
